American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Siva Athreya, Michael Eckhoff and Anita Winter. Brownian motion on $\mathbb{R}$-trees. Trans. Amer. Math. Soc. 365 (2013) 3115-3150.
Abstract, references, and article information   
View Article: PDF

[2] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chii-Ruey Hwang. Conditioning by $\langle $equal, linear$\rangle $ . Trans. Amer. Math. Soc. 274 (1982) 69-83. MR 670919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Irwin Mann. Probabilistic recursive functions . Trans. Amer. Math. Soc. 177 (1973) 447-467. MR 0322920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marilyn K. Oba and Tom S. Pitcher. A new characterization of the $F$ set of a rational function . Trans. Amer. Math. Soc. 166 (1972) 297-308. MR 0297978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eijun Kin. Skew products of dynamical systems . Trans. Amer. Math. Soc. 166 (1972) 27-43. MR 0296252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1